# SDR AALA202409162664

- Difficulty date: September 14, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 70,859 hours, 33,191 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: EN3646A6083ADN
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND FORWARD OVERHEAD EMERGENCY LIGHT INOPERATIVE. REPLACED CONNECTOR AND REPAIR BROKEN WIRE PER ASM 33-51-01.
